# SDR SABA020085

- Difficulty date: August 21, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 33,324 hours, 43,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: 965
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 801 ON FLIGHT 5098 FROM CLT to LEX : During preflight the aircrew could not get the aft ceiling interior and exterior emergency lights to test. Maintenance removed and replaced the battery packs and resequred a loose connection at the Power Supply. System ops checked good and aircraft was returned to service.
